Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Acne in chin and jaw area after marriage, weight gain. Is it hormonal imbalance ?

Hi... It has been a year i have got married and my skin was pretty much clear before.. but since last 6 months i have been getting acne . Most it is on my chin area and on the right side - jaw area... Also my weight has been increased a lot in the last one year... can you please tell me the cause of this? is it because of hormonal imbalance and how to bring it in control?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi Reema,
You seem to be having adult onset acne which is basically due to hormonal imbalance. I would suggest you to consult a gynaecologist who would advise the required hormonal assays and ultrasound. Sometimes, sudden onset of acne can be facial or cosmetic induced too. Once the proper cause has been elicited, treatment can be started thereafter to treat it completely. Take care.
Dr Kalpana
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor